Alert archive / New York / Tornado Warnings in 2021

Tornado Warning 2, NWS Albany, NY

June 21, 2021Fulton County, Hamilton County, Herkimer County, New York

NWS Albany, NY issued this tornado warning at Jun 21, 2021, 6:46 PM EDT for Fulton County, Hamilton County, Herkimer County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2021, 6:46 PM EDT (22:46 UTC)
Expired
Jun 21, 2021, 7:15 PM EDT
In force
29 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 74 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:11 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
524 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

188 
WFUS51 KALY 212246
TORALY
NYC035-041-043-212315-
/O.NEW.KALY.TO.W.0002.210621T2246Z-210621T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
646 PM EDT Mon Jun 21 2021

The National Weather Service in Albany has issued a

* Tornado Warning for...
  Southwestern Hamilton County in eastern New York...
  Northwestern Fulton County in eastern New York...
  Central Herkimer County in eastern New York...

* Until 715 PM EDT.
    
* At 646 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Ohio, or 19 miles north of Little Falls, moving
  east at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Hamilton, northwestern Fulton and central Herkimer
  Counties, including the following locations... Oregon, Nobleboro,
  Farrel Corner, Clockmill Corners, Russia, Knappville, Shaker Place,
  Piseco, Wilmurt Corners and Morehouseville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
      4339 7508 4356 7455 4326 7438 4312 7513
      4315 7514 4322 7507 4323 7507 4323 7510
      4325 7513 4325 7515 4327 7516
TIME...MOT...LOC 2246Z 249DEG 44KT 4332 7498 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

DBT
2 follow-up statements
788 
WWUS51 KALY 212303
SVSALY

Severe Weather Statement
National Weather Service Albany NY
703 PM EDT Mon Jun 21 2021

NYC035-041-043-212315-
/O.CON.KALY.TO.W.0002.000000T0000Z-210621T2315Z/
Hamilton NY-Fulton NY-Herkimer NY-
703 PM EDT Mon Jun 21 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHWESTERN HAMILTON...NORTHWESTERN FULTON AND EAST CENTRAL HERKIMER
COUNTIES...
    
At 703 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Ohio, or 22 miles north of Little Falls,
moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Norway, Arietta, Oregon, Powley Place, Nobleboro, Black Creek
Reservoir, Rudeston, Clockmill Corners, Averys Place, Bull Hill,
Knappville, Mountain Home, Shaker Place, Piseco, Morehouseville,
Hoffmeister and Higgins Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4339 7490 4356 7455 4326 7438 4315 7497
      4321 7497 4331 7492
TIME...MOT...LOC 2303Z 247DEG 35KT 4337 7480 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

DBT
336 
WWUS51 KALY 212311
SVSALY

Severe Weather Statement
National Weather Service Albany NY
711 PM EDT Mon Jun 21 2021

NYC035-041-043-212321-
/O.EXP.KALY.TO.W.0002.000000T0000Z-210621T2315Z/
Hamilton NY-Fulton NY-Herkimer NY-
711 PM EDT Mon Jun 21 2021

...THE TORNADO WARNING FOR SOUTHWESTERN HAMILTON...NORTHWESTERN
FULTON AND EAST CENTRAL HERKIMER COUNTIES WILL EXPIRE AT 715 PM
EDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern New York.

LAT...LON 4339 7490 4356 7455 4326 7438 4315 7497
      4321 7497 4331 7492
TIME...MOT...LOC 2311Z 249DEG 44KT 4340 7469 

$$

DBT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:32 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 21, 6:32 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
632 PM EDT Mon Jun 21 2021

.SYNOPSIS...
Showers and thunderstorms will occur along and ahead of
a cold front. This cold front will pass to the east of the region
tonight as a much cooler air mass will be ushered in its wake.
Chances for showers will lingering Tuesday as a disturbance in the
upper levels of the atmosphere moves overhead.  A return toward
warmer weather arrives later this week.

&&

.NEAR TERM /THROUGH TUESDAY/...
Severe thunderstorm watch continues for the entire region with
northern areas til 9 AM EDT and southern areas til 11 PM EDT.

UPDATE...Line of convection was approaching from the I81
corridor. SBCAPES to the east of the line remain at or above
2000 J/kg with some CINH increasing where rainfall has occurred
or cloud coverage increasing. Per our 21Z sounding, lower level
lapse rates remain impressive between 7-8 C/km with mid level
rates less so per SPC mesoscale window and local LAPS program.
So this upstream line should maintain itself, however, loss of
daytime heating and best shear magnitudes shifting northward and
weakening along with rather modest to poor mid level lapse
rates, should see this line diminish toward 9-11pm approximate
time frame. So main update was to expire the heat advisory,
adjust Sky/Pop/Wx grids per observations and expected trends.

Prev Disc...
Scattered to broken line of strong to severe
convection is well underway with lead cells across the
Adirondacks that are resembling supercell structures at the
moment. This is where the greatest shear is per the SPC
mesoscale window with 30-40kts bulk shear magnitudes. Elsewhere,
with dewpoints within a couple degrees of 70F, SBCAPES are at
or above 3000 J/Kg with impressive lower level lapse rates of
7-8 C/km but rather modest or less than ideal mid level lapse
rates with values at or below 6 C/km. So expectations are for
the upstream line of convection to continue with its intensity
but should weaken with the combination of loss of daytime
heating, not much better mid level lapse rates and best shear
racing north of the Canadian border. Pre-frontal trough axis
will clear the region this evening with the cold frontal passage
slow by about 6-9 hours and should be east of the southeast CWA
by 12Z Tuesday. Clouds are expected to linger through the night
as winds become west- northwest in the wake of the frontal
passage. Overnight lows should range from the lower half of the
60s for the Hudson Valley and Litchfield County locations and
50s for the higher terrain.

Through Tuesday, seems enough baroclinicity and the frontal
boundary slowing down its forward propagation due to near
parallel flow aloft and the approach of a pv-anomaly from the
lower Ohio Valley that a period of showers or light rain may
redevelop. Per the latest NCEP Model Suite and international
guidance, seems the southeast 1/2 or 2/3rds will be under the
influence for additional wet weather through the daylight hours.
The ECMWF remains the wetter of the numerical guidance as it is
stronger with the pv-anomaly with the NAM not too far behind.
The GFS remains the most progressive with the ICON somewhat in
the middle of the guidance and close to the GGEM. So we will
increase PoPs back to likely and under cloud coverage, the
temperatures will be quite a bit cooler than those observed this
Monday afternoon.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A fairly tranquil, cooler and less humid air mass as surface
ridge crests across the region through the middle of the week.
However, H500 trough axis is expected to remain in place so
likely diurnally driven cumulus field can be expected but should
remain dry. As H850 temperatures hover into the middle single
digits, afternoon highs Wednesday will generally be into the 60s
and lower half of the 70s for valley locations and overnight
lows generally into the 40s for the region (some upper 30s for
the Dacks Tuesday night).

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
The aforementioned surface ridge axis is forecast, per global
model consensus, to slide off the northeast shoreline during
Thursday. The return southerly flow around the periphery of the
high will allow for warm advection to commence from the Ohio
Valley and into the northeast corridor. This should allow for
gradual boundary layer warmth with highs Thursday returning
close to 80F for valley locations and 70s elsewhere.

Humidity will slowly increase for the remainder of the extended
period as the combination of Gulf of Mexico moisture and
Atlantic moisture begin to converge across the middle Atlantic
and northeast corridors. Potential for some marine influence
clouds to advect in later Friday into Friday night and, per the
ECWMF/GGEM, a shower or two will be possible.

Then heading into the weekend, rather low confidence forecast as
too how far east an upstream frontal boundary approaches for
increasing threat for showers and thunderstorms. The ECMWF
remains the strongest with the upper high over the western
Atlantic which keeps this boundary well upstream. The GFS/GGEM
is weaker with this upper high with the ICON somewhat in the
middle of the guidance. So, per coordination with WPC, we will
lean toward a slightly wetter side of the guidance envelope at
this time. Chance to scattered through the first half of the
weekend then into lower likely PoPs for the second half of the
weekend. Temperatures will equally be as challenging as ensemble
mean suggests lower 80s for valley locations with generally 70s
expected and overnight lows generally into the 60s.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
VFR conditions prevail at all TAF sites as of 18 UTC with gusty
southerly winds currently in place (sustained 10 to 18kts and
gusts to 25kts). These breezy winds will remain in place this
afternoon as a boundary pushes eastward from the Tug Hill and
Central New York towards the terminals. A few isolated to
scattered storms are possible, mainly after 19 UTC near GFL but
the better chance for a line of thunderstorms, some of which
that could be strong to severe, holds off until after 21-22 UTC.
Damaging winds is the main hazard with a sharp wind shift to
the west during any strong storms.

A line of more organized thunderstorms holds off until after 22 - 00
UTC for ALB and POU. These storms could be strong to severe since
they are arriving towards the tail end of peak heating. Damaging
winds and a wind shift to the west or northwest is also expected
through 03 - 06 UTC. Since the line of thunderstorms does not arrive
at PSF until this evening (mainly after 00 - 01 UTC), there was less
confidence that PSF could experience storms so we only included -RA
at this time.

Behind the rain and thunderstorms, a period of lower stratus and
MVFR ceilings near 2 - 2.5kft may develop through 06 - 08 UTC but
this is dependent upon how much low-level moisture is available.
West to northwest winds remain breezy overnight, sustained near 6 -
9kts overnight. Once the winds shift to the northwest, drier air
should arrive and erode away any MVFR ceilings allowing VFR ceilings
to return by 09 - 12 UTC. Northwest winds will be in place by this
time as well sustained near 6 - 10kts.

Outlook...

Tuesday into Tuesday Night: Low Operational Impact. Chance of SHRA.
Wednesday through Friday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Strong southerly winds will persist into early this evening
ahead of showers and thunderstorms that will occur along and
ahead of a cold front, some containing heavy rainfall. This cold
front will pass to the east of the region tonight as a much
cooler air mass will be ushered in its wake. Chances for showers
will lingering Tuesday as a disturbance in the upper levels of
the atmosphere moves overhead, especially to the southeast of
the Adirondacks. This will keep relative humidity levels
elevated through Tuesday. A return toward warmer and drier
weather arrives later this week.

&&

.HYDROLOGY...
Thunderstorms, some containing heavy rainfall, will result in
isolated flood/flash flood threat through this evening.
Otherwise ponding of water on roadways and standing water in low
lying areas is expected with urban flooding of poor drainage
areas possible.

Additional light rainfall is expected on Tuesday with mainly
areas to the southeast of the Adirondacks. Fair weather is then
expected to to close out the work week with the weather turning
unsettled for the upcoming weekend.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...BGM
AVIATION...Speciale
FIRE WEATHER...BGM
HYDROLOGY...BGM/Wasula
Hazardous weather outlook, Jun 21, 6:13 PM EDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
613 PM EDT Mon Jun 21 2021

CTZ001-013-MAZ001-025-NYZ047>049-051>054-058>061-063>066-221100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Schenectady-Eastern Schenectady-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
613 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and along and south of Interstate 90 in east
central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Chance thunderstorms Saturday and Sunday mainly during the afternoon
into the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany while following
all local, state and CDC guidelines.

NYZ032-033-038>043-050-082>084-VTZ013>015-221100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Southern Saratoga-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
613 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central New York north of
Interstate 90 and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Chance thunderstorms Saturday and Sunday mainly during the afternoon
into the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany while following
all local, state and CDC guidelines.

In the hours before

Local storm report, Jun 21, 5:29 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
529 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     HAGUE                   43.75N  73.50W
06/21/2021                   WARREN             NY   911 CALL CENTER

            TREES AND WIRES DOWN NEAR ROUTE 8 AND 9N.

&&

EVENT NUMBER ALY2103325

WASULA
Local storm report, Jun 21, 5:34 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     3 NE LAKE GEORGE VILLAG 43.46N  73.67W
06/21/2021                   WARREN             NY   911 CALL CENTER

            TREES AND WIRES DOWN IN BOLTON LANDING.

&&

EVENT NUMBER ALY2103326

WASULA
Local storm report, Jun 21, 5:39 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     4 SW EAGLE BAY          43.72N  74.88W
06/21/2021                   HERKIMER           NY   LAW ENFORCEMENT

            TREE DOWN ON SOUTH SHORE RD

&&

EVENT NUMBER ALY2103327

MEM
Local storm report, Jun 21, 5:57 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
557 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     2 N BOLTON LANDING      43.59N  73.65W
06/21/2021                   WARREN             NY   LAW ENFORCEMENT

            TREE AND WIRES DOWN NEAR ROUTE 9N.

&&

EVENT NUMBER ALY2103328

WASULA
Local storm report, Jun 21, 6:02 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
602 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     2 ENE PISECO            43.44N  74.51W
06/21/2021                   HAMILTON           NY   EMERGENCY MNGR

            TREES DOWN NEAR ARIETTA TOWN COURT ALONG OLD PISECO
            ROAD.

0335 PM     TSTM WND DMG     6 S SPECULATOR          43.49N  74.39W
06/21/2021                   HAMILTON           NY   EMERGENCY MNGR

            TREES DOWN AT MOFFITT BEACH NEAR ROUTE 8.

0338 PM     TSTM WND DMG     2 SW PISECO             43.41N  74.56W
06/21/2021                   HAMILTON           NY   EMERGENCY MNGR

            NUMEROUS POWER POLES AND TREES DOWN ALONG COUNTY ROUTE
            24 ON THE BACKSIDE OF PISECO LAKE.

0345 PM     TSTM WND DMG     2 SSW PISECO            43.40N  74.54W
06/21/2021                   HAMILTON           NY   DEPT OF HIGHWAYS

            TREES AND WIRES DOWN ON SOUTH SHORE ROAD.

0407 PM     TSTM WND DMG     4 SW EAGLE BAY          43.72N  74.88W
06/21/2021                   HERKIMER           NY   LAW ENFORCEMENT

            TREE DOWN ON SOUTH SHORE RD

0440 PM     TSTM WND DMG     HAGUE                   43.75N  73.50W
06/21/2021                   WARREN             NY   911 CALL CENTER

            TREES AND WIRES DOWN NEAR ROUTE 8 AND 9N.

0453 PM     TSTM WND DMG     3 NE LAKE GEORGE VILLAG 43.46N  73.67W
06/21/2021                   WARREN             NY   911 CALL CENTER

            TREES AND WIRES DOWN IN BOLTON LANDING.

0456 PM     TSTM WND DMG     2 N BOLTON LANDING      43.59N  73.65W
06/21/2021                   WARREN             NY   LAW ENFORCEMENT

            TREE AND WIRES DOWN NEAR ROUTE 9N.

&&

EVENT NUMBER ALY2103323 ALY2103322 ALY2103321 ALY2103324 ALY2103327
ALY2103325 ALY2103326 ALY2103328

Wasula
Local storm report, Jun 21, 6:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
644 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 NW GRANVILLE          43.43N  73.28W
06/21/2021                   WASHINGTON         NY   911 CALL CENTER

            TREES AND WIRES DOWN IN MIDDLE GRANVILLE.

&&

EVENT NUMBER ALY2103329

WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 5:14 AM EDTSpecial Weather StatementALYFulton31 min
Jun 21, 8:12 AM EDTSpecial Weather StatementALYHerkimer33 min
Jun 21, 2:21 PM EDTSpecial Weather StatementALYHamilton, Herkimer39 min
Jun 21, 2:33 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer42 min
Jun 21, 2:56 PM EDTSpecial Weather StatementALYHerkimer49 min
Jun 21, 3:03 PM EDTSevere Thunderstorm WarningALYHamilton42 min
Jun 21, 3:16 PM EDTAreal Flood AdvisoryALYHamilton, Herkimer91 min
Jun 21, 3:34 PM EDTSevere Thunderstorm WarningALYHamilton, Warren41 min
Jun 21, 3:36 PM EDTSpecial Weather StatementALYHerkimer39 min
Jun 21, 3:41 PM EDTSevere Thunderstorm WarningALYHamilton34 min
Jun 21, 3:48 PM EDTSpecial Weather StatementALYOneida42 min
Jun 21, 3:52 PM EDTAreal Flood AdvisoryALYHamilton61 min
Jun 21, 4:05 PM EDTSpecial Weather StatementALYHamilton40 min
Jun 21, 4:14 PM EDTSevere Thunderstorm WarningALYHamilton, Warren46 min
Jun 21, 4:22 PM EDTFlash Flood WarningALYHamilton44 min
Jun 21, 4:29 PM EDTSpecial Weather StatementALYWarren31 min
Jun 21, 4:37 PM EDTSevere Thunderstorm WarningALYWarren, Washington23 min
Jun 21, 4:48 PM EDTSevere Thunderstorm WarningALYWarren, Washington42 min
Jun 21, 4:51 PM EDTSpecial Weather StatementALYHamilton24 min
Jun 21, 5:03 PM EDTSevere Thunderstorm WarningALYWarren, Washington27 min
Jun 21, 5:12 PM EDTSpecial Weather StatementALYWashington33 min
Jun 21, 5:15 PM EDTAreal Flood AdvisoryALYWarren, Washington69 min
Jun 21, 5:21 PM EDTSevere Thunderstorm WarningALYWarren, Washington39 min
Jun 21, 5:50 PM EDTAreal Flood AdvisoryALYWashington55 min
Jun 21, 5:54 PM EDTSevere Thunderstorm WarningALYWashington36 min
Jun 21, 6:18 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer57 min
Jun 21, 6:28 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer62 min
Jun 21, 7:22 PM EDTSpecial Weather StatementALYWarren23 min
Jun 21, 7:28 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren62 min
Jun 21, 7:46 PM EDTSpecial Weather StatementALYMontgomery44 min
Jun 21, 7:55 PM EDTSpecial Weather StatementALYWarren50 min
Jun 21, 7:57 PM EDTSevere Thunderstorm WarningALYWarren, Washington34 min

Nearby

Tornado Warnings in New York, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.